MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE

INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE
Catalog Number 00044345010
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is an initial report.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Erroneous high creatinine results (above 5 mg/dl) were identified on three patient samples measured on gem premier chemstat on (b)(6) 2025.No patient impact reported.
 
Additional Manufacturer Narrative
Data review identified that the gem premier chemstat pak (s/n (b)(6)) was installed on (b)(6) 2025.Data review concluded the gem premier chemstat pak creatinine sensor was performing to claims and within our on-board intelligent quality management (iqm) limits (with acceptable slopes, drifts, cvp recovery, and sensor mv baseline stability.Furthermore, no transient fluidic or electrical issue were identified during sample measurements.The reviewed gem pak data did not indicate any systematic issue in the pak to account for the questioned creatinine results.The manufacturing records were reviewed for the gem premier chemstat (serial #: (b)(6)) which demonstrated that the cartridge was found to pass all manufacturing and qa specifications.A review of the complaint database reveals there is no trend excursion pertaining to the reported failure mode.The service history records were reviewed for the gem premier chemstat (serial #: (b)(6)) which demonstrated that the instrument does not have a history of related malfunctions.The test results submitted by the customer were reviewed.The elevated creatinine samples customer reported were identified as sample id#s in question were analyzed between 30-32 hours cartridge age on (b)(6) 2025.Investigator noted the first sample ((b)(6) 2025 00:10:08); creatinine results jumped to excessive high level and subsequent two samples were also elevated.Suspected interferent substance compromised the interference rejecting function of the creatinine sensor temporarily.However, a root cause of the high creatinine results could not be conclusively determined.There was no patient impact.As a result, the complaint was closed, and no remedial action was deemed necessary.

Brand Name
GEM PREMIER CHEMSTAT PAK
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730 2443
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730-2443
MDR Report Key23096528
Report Number1217183-2025-00046
Device Sequence Number15644918
Product Code JFY
UDI-Device Identifier08426951070800
UDI-Public(01)08426951070800(11)250721(17)251202(10)250721A
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K223090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Catalogue Number00044345010
Device Lot Number250721A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown